# SDR UIEA2017051500794

- Difficulty date: April 17, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 80,997 hours, 23,559 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: L4 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND THE L4 DOOR OPEN HANDLE LOOSE AND CANNOT OPEN DOOR. SECURED THE DOOR HANDLE MECHANISM IAW AMM 52-11-25-402-012.  OPS CHECKED GOOD.
